Alert archive / Washington / Excessive Heat Warnings in 2021

Excessive Heat Warning 3, NWS Spokane, WA

August 10, 20215 counties in Idaho; 13 counties in Washington

NWS Spokane, WA issued this excessive heat warning at Aug 10, 2021, 12:50 PM PDT for 5 counties in Idaho; 13 counties in Washington. It took effect at Aug 11, 2021, 12:00 PM PDT. It was in force for 4 days. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 10, 2021, 12:50 PM PDT (19:50 UTC)
In effect from
Aug 11, 2021, 12:00 PM PDT
Expired
Aug 15, 2021, 8:00 PM PDT
In force
4 days
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Adams County, WA, Asotin County, WA, Chelan County, WA, Douglas County, WA, Ferry County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA, Whitman County, WA

What was reported inside it

TimeReportWhereRemark
Aug 15, 1:43 PM PDTWILDFIRE1 S Ford, WAHWY 231, NEAR FORD, HAS CLOSED DUE TO SPREADING BRUSH FIRE. REOPENING TO BE DETERMINED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 7.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2021-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2021-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2280 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

061 
WWUS76 KOTX 101950
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
1250 PM PDT Tue Aug 10 2021

IDZ002-003-026-027-WAZ031>038-041>044-120000-
/O.UPG.KOTX.EH.A.0003.210811T1900Z-210815T0300Z/
/O.NEW.KOTX.EH.W.0003.210811T1900Z-210815T0300Z/
Coeur d'Alene Area-Idaho Palouse-Lewiston Area-Lewis and Southern
Nez Perce Counties-Northeast Blue Mountains-Lower Garfield and
Asotin Counties-Washington Palouse-Moses Lake Area-Upper Columbia
Basin-Spokane Area-Northeast Mountains-Okanogan Highlands-
Wenatchee Area-East Slopes Northern Cascades-Okanogan Valley-
Waterville Plateau-
Including the cities of Omak, Colfax, Quincy, Winchester,
Nezperce, Waterville, Cheney, Chewelah, Hayden, Nespelem,
Ephrata, Stehekin, Genesee, Republic, Odessa, Mazama, Pomeroy,
Conconully, Moscow, Cashmere, Worley, Othello, Brewster, Tekoa,
Uniontown, Mansfield, Peck, Oakesdale, Kettle Falls, Rockford,
Rosalia, Coulee City, Spokane, Wilbur, Wauconda, Grand Coulee,
Bridgeport, Coeur d'Alene, Craigmont, Leavenworth, La Crosse,
Okanogan, Lapwai, Newport, Wenatchee, Chelan, Culdesac, Lewiston,
Davenport, Entiat, Winthrop, Potlatch, Clarkston, Plummer,
Anatone, Post Falls, Gifford, Kamiah, Peola, Twisp, Moses Lake,
Oroville, Deer Park, Pullman, Colville, Ritzville, and Inchelium
1250 PM PDT Tue Aug 10 2021

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON WEDNESDAY TO 8 PM PDT 
SATURDAY...

* WHAT...Dangerously hot conditions with afternoon temperatures in 
  the upper 90s to 106 degrees expected.

* WHERE...Portions of North and North Central Idaho. Portions of 
  Central, East Central, North Central, Northeast, and Southeast 
  Washington.

* WHEN...From Noon Wednesday to 8 PM PDT Saturday.

* IMPACTS...Extreme heat combined with unusually warm overnight 
  temperatures will significantly increase the potential for heat 
  related illnesses. Conditions will be difficult for residents 
  without air conditioners. Those working or participating in 
  outdoor activities will also be vulnerable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this 
situation. Drink plenty of fluids, stay in an air-conditioned room, 
stay out of the sun, and check up on relatives and neighbors.

&&

$$

OTX
6 follow-up statements
608 
WWUS76 KOTX 112145
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
245 PM PDT Wed Aug 11 2021

IDZ002-003-026-027-WAZ031>038-041>044-130000-
/O.CON.KOTX.EH.W.0003.000000T0000Z-210815T0300Z/
Coeur d'Alene Area-Idaho Palouse-Lewiston Area-Lewis and Southern
Nez Perce Counties-Northeast Blue Mountains-Lower Garfield and
Asotin Counties-Washington Palouse-Moses Lake Area-Upper Columbia
Basin-Spokane Area-Northeast Mountains-Okanogan Highlands-
Wenatchee Area-East Slopes Northern Cascades-Okanogan Valley-
Waterville Plateau-
Including the cities of Omak, Colfax, Quincy, Winchester,
Nezperce, Waterville, Cheney, Chewelah, Hayden, Nespelem,
Ephrata, Stehekin, Genesee, Republic, Odessa, Mazama, Pomeroy,
Conconully, Moscow, Cashmere, Worley, Othello, Brewster, Tekoa,
Uniontown, Mansfield, Peck, Oakesdale, Kettle Falls, Rockford,
Rosalia, Coulee City, Spokane, Wilbur, Wauconda, Grand Coulee,
Bridgeport, Coeur d'Alene, Craigmont, Leavenworth, La Crosse,
Okanogan, Lapwai, Newport, Wenatchee, Chelan, Culdesac, Lewiston,
Davenport, Entiat, Winthrop, Potlatch, Clarkston, Plummer,
Anatone, Post Falls, Gifford, Kamiah, Peola, Twisp, Moses Lake,
Oroville, Deer Park, Pullman, Colville, Ritzville, and Inchelium
245 PM PDT Wed Aug 11 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT 
SATURDAY...

* WHAT...Dangerously hot conditions with afternoon temperatures in 
  the upper 90s to 106 degrees.

* WHERE...Portions of North and North Central Idaho. Portions of 
  Central, East Central, North Central, Northeast, and Southeast 
  Washington.

* WHEN...Until 8 PM PDT Saturday.

* IMPACTS...Extreme heat combined with unusually warm overnight 
  temperatures will significantly increase the potential for heat 
  related illnesses. Conditions will be difficult for residents 
  without air conditioners. Those working or participating in 
  outdoor activities will also be vulnerable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this 
situation. Drink plenty of fluids, stay in an air-conditioned room, 
stay out of the sun, and check up on relatives and neighbors.

&&

$$

RP
344 
WWUS76 KOTX 122348
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
448 PM PDT Thu Aug 12 2021

IDZ002-003-026-027-WAZ031>038-041>044-131400-
/O.CON.KOTX.EH.W.0003.000000T0000Z-210815T0300Z/
Coeur d'Alene Area-Idaho Palouse-Lewiston Area-Lewis and Southern
Nez Perce Counties-Northeast Blue Mountains-Lower Garfield and
Asotin Counties-Washington Palouse-Moses Lake Area-Upper Columbia
Basin-Spokane Area-Northeast Mountains-Okanogan Highlands-Wenatchee
Area-East Slopes Northern Cascades-Okanogan Valley-Waterville
Plateau-
448 PM PDT Thu Aug 12 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT 
SATURDAY...

* WHAT...Dangerously hot conditions with afternoon temperatures in 
  the upper 90s to 106 degrees.

* WHERE...Portions of North and North Central Idaho. Portions of 
  Central, East Central, North Central, Northeast, and Southeast 
  Washington.

* WHEN...Until 8 PM PDT Saturday.

* IMPACTS...Extreme heat combined with unusually warm overnight 
  temperatures will significantly increase the potential for heat 
  related illnesses. Conditions will be difficult for residents 
  without air conditioners. Those working or participating in 
  outdoor activities will also be vulnerable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this 
situation. Drink plenty of fluids, stay in an air-conditioned room, 
stay out of the sun, and check up on relatives and neighbors.

&&

$$

OTX
516 
WWUS76 KOTX 131223
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
523 AM PDT Fri Aug 13 2021

IDZ002-003-026-027-WAZ031>038-041>044-140630-
/O.CON.KOTX.EH.W.0003.000000T0000Z-210815T0300Z/
Coeur d'Alene Area-Idaho Palouse-Lewiston Area-Lewis and Southern
Nez Perce Counties-Northeast Blue Mountains-Lower Garfield and
Asotin Counties-Washington Palouse-Moses Lake Area-Upper Columbia
Basin-Spokane Area-Northeast Mountains-Okanogan Highlands-
Wenatchee Area-East Slopes Northern Cascades-Okanogan Valley-
Waterville Plateau-
Including the cities of Omak, Colfax, Quincy, Winchester,
Nezperce, Waterville, Cheney, Chewelah, Hayden, Nespelem,
Ephrata, Stehekin, Genesee, Republic, Odessa, Mazama, Pomeroy,
Conconully, Moscow, Cashmere, Worley, Othello, Brewster, Tekoa,
Uniontown, Mansfield, Peck, Oakesdale, Kettle Falls, Rockford,
Rosalia, Coulee City, Spokane, Wilbur, Wauconda, Grand Coulee,
Bridgeport, Coeur d'Alene, Craigmont, Leavenworth, La Crosse,
Okanogan, Lapwai, Newport, Wenatchee, Chelan, Culdesac, Lewiston,
Davenport, Entiat, Winthrop, Potlatch, Clarkston, Plummer,
Anatone, Post Falls, Gifford, Kamiah, Peola, Twisp, Moses Lake,
Oroville, Deer Park, Pullman, Colville, Ritzville, and Inchelium
523 AM PDT Fri Aug 13 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT 
SATURDAY...

* WHAT...Dangerously hot conditions with afternoon temperatures in 
  the upper 90s to 106 degrees.

* WHERE...Portions of North and North Central Idaho. Portions of 
  Central, East Central, North Central, Northeast, and Southeast 
  Washington.

* WHEN...Until 8 PM PDT Saturday.

* IMPACTS...Extreme heat combined with unusually warm overnight 
  temperatures will significantly increase the potential for heat 
  related illnesses. Conditions will be difficult for residents 
  without air conditioners. Those working or participating in 
  outdoor activities will also be vulnerable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this 
situation. Drink plenty of fluids, stay in an air-conditioned room, 
stay out of the sun, and check up on relatives and neighbors.

&&

$$

CDEWEY
817 
WWUS76 KOTX 132124
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
224 PM PDT Fri Aug 13 2021

IDZ002-003-026-027-WAZ031>038-041>044-150000-
/O.EXT.KOTX.EH.W.0003.000000T0000Z-210816T0300Z/
Coeur d'Alene Area-Idaho Palouse-Lewiston Area-Lewis and Southern
Nez Perce Counties-Northeast Blue Mountains-Lower Garfield and
Asotin Counties-Washington Palouse-Moses Lake Area-Upper Columbia
Basin-Spokane Area-Northeast Mountains-Okanogan Highlands-
Wenatchee Area-East Slopes Northern Cascades-Okanogan Valley-
Waterville Plateau-
Including the cities of Omak, Colfax, Quincy, Winchester,
Nezperce, Waterville, Cheney, Chewelah, Hayden, Nespelem,
Ephrata, Stehekin, Genesee, Republic, Odessa, Mazama, Pomeroy,
Conconully, Moscow, Cashmere, Worley, Othello, Brewster, Tekoa,
Uniontown, Mansfield, Peck, Oakesdale, Kettle Falls, Rockford,
Rosalia, Coulee City, Spokane, Wilbur, Wauconda, Grand Coulee,
Bridgeport, Coeur d'Alene, Craigmont, Leavenworth, La Crosse,
Okanogan, Lapwai, Newport, Wenatchee, Chelan, Culdesac, Lewiston,
Davenport, Entiat, Winthrop, Potlatch, Clarkston, Plummer,
Anatone, Post Falls, Gifford, Kamiah, Peola, Twisp, Moses Lake,
Oroville, Deer Park, Pullman, Colville, Ritzville, and Inchelium
224 PM PDT Fri Aug 13 2021

...EXCESSIVE HEAT WARNING NOW IN EFFECT UNTIL 8 PM PDT SUNDAY...

* WHAT...Dangerously hot conditions with afternoon temperatures in 
  the upper 90s to 105 degrees.

* WHERE...Some of the lower elevations of the north and north 
  central Idaho Panhandle as well as all valleys of central and 
  eastern Washington.

* WHEN...Until 8 PM PDT Sunday.

* IMPACTS...Extreme heat combined with unusually warm overnight 
  temperatures will significantly increase the potential for heat 
  related illnesses. Conditions will be difficult for residents 
  without air conditioners. Those working or participating in 
  outdoor activities will also be vulnerable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned rooms, and check 
up on relatives and neighbors.

&&

$$

LN
387 
WWUS76 KOTX 142140
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
240 PM PDT Sat Aug 14 2021

IDZ002-003-026-027-WAZ031>038-041>044-160300-
/O.CON.KOTX.EH.W.0003.000000T0000Z-210816T0300Z/
Coeur d'Alene Area-Idaho Palouse-Lewiston Area-Lewis and Southern
Nez Perce Counties-Northeast Blue Mountains-Lower Garfield and
Asotin Counties-Washington Palouse-Moses Lake Area-Upper Columbia
Basin-Spokane Area-Northeast Mountains-Okanogan Highlands-
Wenatchee Area-East Slopes Northern Cascades-Okanogan Valley-
Waterville Plateau-
Including the cities of Omak, Colfax, Quincy, Winchester,
Nezperce, Waterville, Cheney, Chewelah, Hayden, Nespelem,
Ephrata, Stehekin, Genesee, Republic, Odessa, Mazama, Pomeroy,
Conconully, Moscow, Cashmere, Worley, Othello, Brewster, Tekoa,
Uniontown, Mansfield, Peck, Oakesdale, Kettle Falls, Rockford,
Rosalia, Coulee City, Spokane, Wilbur, Wauconda, Grand Coulee,
Bridgeport, Coeur d'Alene, Craigmont, Leavenworth, La Crosse,
Okanogan, Lapwai, Newport, Wenatchee, Chelan, Culdesac, Lewiston,
Davenport, Entiat, Winthrop, Potlatch, Clarkston, Plummer,
Anatone, Post Falls, Gifford, Kamiah, Peola, Twisp, Moses Lake,
Oroville, Deer Park, Pullman, Colville, Ritzville, and Inchelium
240 PM PDT Sat Aug 14 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT SUNDAY...

* WHAT...Dangerously hot conditions with afternoon temperatures in 
  the upper 90s to 103.

* WHERE...Some of the lower elevations of the north and north 
  central Idaho Panhandle as well as all valleys of central and 
  eastern Washington.

* WHEN...Until 8 PM PDT Sunday.

* IMPACTS...Extreme heat combined with unusually warm overnight 
  temperatures will significantly increase the potential for heat 
  related illnesses. Conditions will be difficult for residents 
  without air conditioners. Those working or participating in 
  outdoor activities will also be vulnerable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

&&

$$

LN
331 
WWUS76 KOTX 160253
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
753 PM PDT Sun Aug 15 2021

IDZ002-003-026-027-WAZ031>038-041>044-160400-
/O.EXP.KOTX.EH.W.0003.000000T0000Z-210816T0300Z/
Coeur d'Alene Area-Idaho Palouse-Lewiston Area-Lewis and Southern
Nez Perce Counties-Northeast Blue Mountains-Lower Garfield and
Asotin Counties-Washington Palouse-Moses Lake Area-Upper Columbia
Basin-Spokane Area-Northeast Mountains-Okanogan Highlands-
Wenatchee Area-East Slopes Northern Cascades-Okanogan Valley-
Waterville Plateau-
Including the cities of Omak, Colfax, Quincy, Winchester,
Nezperce, Waterville, Cheney, Chewelah, Hayden, Nespelem,
Ephrata, Stehekin, Genesee, Republic, Odessa, Mazama, Pomeroy,
Conconully, Moscow, Cashmere, Worley, Othello, Brewster, Tekoa,
Uniontown, Mansfield, Peck, Oakesdale, Kettle Falls, Rockford,
Rosalia, Coulee City, Spokane, Wilbur, Wauconda, Grand Coulee,
Bridgeport, Coeur d'Alene, Craigmont, Leavenworth, La Crosse,
Okanogan, Lapwai, Newport, Wenatchee, Chelan, Culdesac, Lewiston,
Davenport, Entiat, Winthrop, Potlatch, Clarkston, Plummer,
Anatone, Post Falls, Gifford, Kamiah, Peola, Twisp, Moses Lake,
Oroville, Deer Park, Pullman, Colville, Ritzville, and Inchelium
753 PM PDT Sun Aug 15 2021

...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

A gradual cool down is expected overnight into Monday. Daytime highs 
on Monday will be in the 80s to lower 90s with a reduced heat risk 
across the Inland Northwest.

$$

RF

What forecasters said that day

The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this excessive heat warning went out at Aug 10, 10:26 AM PDT, 2 hours 24 minutes earlier.

Area forecast discussion, Aug 10, 10:26 AM PDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1026 AM PDT Tue Aug 10 2021

.SYNOPSIS...
High pressure will build back over the region with drier and
warmer weather early this week. Locally breezy north winds are
possible by mid week which may increase the haze and smoke from
area fires. The main story will be the extreme heat that returns
by Thursday and lasts through the weekend.

&&

.DISCUSSION...
...A return to excessive heat is expected from Wednesday through
Saturday...

Today through Wednesday night...The low pressure trough which
delivered slightly cooler or near normal temperatures yesterday
will quickly move eastward over the next couple days. This will be
replaced by yet another unusually strong upper level ridge
accompanied and unseasonably hot temperatures. Today will likely
be the coolest of the next 5 days as the ridge is just beginning
to amplify offshore. 850 mb temperatures will warm around 3-5C
today compared to yesterday which equates to around 6 to 9 degrees
warming near the ground with highs in the upper 80s to mid 90s
for most valley locations. This heating will also be accompanied
by subtle drying and plenty of sunshine through relatively thin
high clouds. This combination should bring a little more life to
the regional fires, but not to the point there will be widespread
thick smoke. Not yet anyways. Wednesday is when the heat will
really get going as 850 mb temperatures surge another 4-5c which
should push surface temperatures into the mid 90s to lower 100s
once again. This is the fifth time this summer with excessive heat
in the forecast. This will really being to dry things out and re-
energize the local fires and others in the west including those
over British Columbia. Given the expectations of N-NW winds aloft
we suspect this should definitely begin to increase the amount of
smoke over the region, but we don’t think to the point that it
will temper the daytime heating. As a result we have decided to
expand the previous excessive heat watch to encompass Wednesday as
well. This notion is bolstered by mild lows Wednesday night in
the mid 60s to mid 70s for much of the Inland NW. fx

Thursday through Monday: Strong upper ridge over the region
Thursday and Friday will result in continued hot temperatures. A
weak mid level wave tracking down the Continental Divide will
enhance the northerly pressure gradient Thursday morning which
will halt the warming for a day with highs in the 90s to near 100
for most locations. The north winds will channel down the Okanogan
Valley and MOS guidance suggests near critical wind/rh thresholds
being met in the late morning and something we will continue to
monitor. Temperatures warm further on Friday with upper 90s and
triple digits for most areas. The northerly winds may bring in
increased smoke into the region from British Columbia as those
fires become increasingly active in the coming days. The hot and
dry conditions will also allow for increased smoke production from
local fires.

Changes begin over the weekend into early next week as an upper
trough in the Gulf of Alaska pushes the ridge east. A mid level
wave off the Oregon coast gets picked up by the trough and passes
through bringing increased forcing, mid level instability for a
thunderstorm threat. Location and timing of the thunderstorms
carries low confidence and thus the forecast remains dry for most
areas but this will continue to be monitored. South to southwest
flow on Friday and Saturday could bring increased smoke and haze
into the area from Oregon and California. Then on Sunday as the
upper trough swings into British Columbia it will send a dry cold
front over the region for breezy conditions. Breezy winds may
linger into Monday, with highs dropping down into the 80s to low
90s.

Given the cooling trend that begins on Sunday we will be
shortening the Excessive Heat Watch to end on Saturday. JW

&&

.AVIATION...
18Z TAFS: VFR conditions to continue for the next 24 hours with
the exception of visibility and ceiling impacts close to wildfires
due to smoke. /Pelatti

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        88  64  96  65  95  65 /   0   0   0   0   0   0
Coeur d'Alene  86  62  94  63  94  62 /   0   0   0   0   0   0
Pullman        85  58  93  59  95  59 /   0   0   0   0   0   0
Lewiston       93  69 100  71 104  70 /   0   0   0   0   0   0
Colville       89  55  97  57  95  54 /   0   0   0   0   0   0
Sandpoint      86  58  93  59  89  57 /   0   0   0   0   0   0
Kellogg        84  63  92  64  92  65 /   0   0   0   0   0   0
Moses Lake     92  63  99  68 100  66 /   0   0   0   0   0   0
Wenatchee      92  70  99  74 100  75 /   0   0   0   0   0   0
Omak           93  68  99  70 101  68 /   0   0   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Excessive Heat Watch from Wednesday afternoon through Saturday
     evening for Coeur d'Alene Area-Idaho Palouse-Lewis and
     Southern Nez Perce Counties-Lewiston Area.

WA...Excessive Heat Watch from Wednesday afternoon through Saturday
     evening for East Slopes Northern Cascades-Lower Garfield
     and Asotin Counties-Moses Lake Area-Northeast Blue
     Mountains-Northeast Mountains-Okanogan Highlands-Okanogan
     Valley-Spokane Area-Upper Columbia Basin-Washington Palouse-
     Waterville Plateau-Wenatchee Area.

&&
Hazardous weather outlook, Aug 10, 5:14 AM PDT, 7 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
514 AM PDT Tue Aug 10 2021

IDZ001>004-026-027-WAZ031>038-041>044-111215-
Northern Panhandle-Coeur d'Alene Area-Idaho Palouse-
Central Panhandle Mountains-Lewiston Area-
Lewis and Southern Nez Perce Counties-Northeast Blue Mountains-
Lower Garfield and Asotin Counties-Washington Palouse-
Moses Lake Area-Upper Columbia Basin-Spokane Area-
Northeast Mountains-Okanogan Highlands-Wenatchee Area-
East Slopes Northern Cascades-Okanogan Valley-Waterville Plateau-
514 AM PDT Tue Aug 10 2021

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Central Washington...East Central
Washington...North Central Washington...Northeast Washington and
Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Temperatures will become unseasonably hot by Wednesday and
continue through Saturday. The persistence of the hot and dry
weather will bring a return to elevated fire danger across the
region. Temperatures will likely begin to moderate by Sunday.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 1:06 PM PDTFire Weather WatchOTX25 hr

Nearby

Excessive Heat Warnings in Washington, 2021Excessive Heat Warnings in Idaho, 2021Every excessive heat warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.